MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ENVELLA BED; BED, AIR FLUIDIZED

BAXTER HEALTHCARE CORPORATION ENVELLA BED; BED, AIR FLUIDIZED
Model Number P0819A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the casters needed to be replaced.Per the baxter service manual, it is necessary for the envella air fluidized therapy system to have an effective maintenance program.We recommend that you do annual preventive maintenance (pm).Pm can help make sure of a long, operative life for the unit.Check that the brakes and steering operate correctly.Check that the casters are in good condition; they do not have cuts, are not worn, and have a good amount of tread.Repair or replace the part as applicable.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in feb 14, 2026.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the casters to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
On (b)(6) 2026, a company representative - service personnel contacted technical service to report that envella bed (product code p0819a, serial number (b)(6), had brakes not holding.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
ENVELLA BED
Common Device Name
BED, AIR FLUIDIZED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24654546
Report Number1824206-2026-00660
Device Sequence Number14979873
Product Code INX
UDI-Device Identifier00887761013834
UDI-Public(01)00887761013834(11)170601
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP0819A
Device Catalogue NumberP0819A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown